RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 3(7), Pages 440–454 (Mi msb2585)  

On the differentiability with respect to the initial condition of a solution to an ordinary differential equation

M. F. Sukhinin


Abstract: In this article a version of the theorem on differentiability of an implicit function is proved, and is then applied to establish a theorem on the differentiability with respect to the initial condition of a solution to an ordinary differential equation in a locally convex space obtained by introducing into a Banach space a locally convex topology satisfying certain conditions. An example is exhibited which cannot be studied by previously known theorems of this type.
Bibliography: 13 titles.

Full text: PDF file (1273 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:1, 115–129

Bibliographic databases:

UDC: 517.9
MSC: Primary 34G20; Secondary 46G05, 47H15
Received: 05.04.1977

Citation: M. F. Sukhinin, “On the differentiability with respect to the initial condition of a solution to an ordinary differential equation”, Mat. Sb. (N.S.), 106(148):3(7) (1978), 440–454; Math. USSR-Sb., 35:1 (1979), 115–129

Citation in format AMSBIB
\Bibitem{Suk78}
\by M.~F.~Sukhinin
\paper On the differentiability with respect to the initial condition of a~solution to an ordinary differential equation
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 3(7)
\pages 440--454
\mathnet{http://mi.mathnet.ru/msb2585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=505111}
\zmath{https://zbmath.org/?q=an:0434.34046|0412.34062}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 1
\pages 115--129
\crossref{https://doi.org/10.1070/SM1979v035n01ABEH001456}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17500008}


Linking options:
  • http://mi.mathnet.ru/eng/msb2585
  • http://mi.mathnet.ru/eng/msb/v148/i3/p440

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:249
    Full text:75
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019